# SDR N6WA20130930001

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 21,472 hours, 15,130 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION AFTER LANDING.   ADJUSTED DOOR TRIM, REMOVED & REINSTALLED DOOR AND PERFORMED ADJUSTED/TEST IAW 52-21-00.  NO DEFECTS NOTED AT THIS TIME.
